# SDR MASA2017092312655

- Difficulty date: September 23, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 36,551 hours, 26,377 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERG AND RTF DUE TO LT BLEED DUCT WARN.
